Duromine and SSRIs - withdrawal

Discussion in 'Side-Effects of Duromine' started by Lisa, Dec 7, 2013.

  1. Lisa

    Lisa New Member
    Registered

    Joined:
    Dec 7, 2013
    Messages:
    1
    Likes Received:
    0
    Hi everyone, I started Duromine today 15mg and have felt OK on it, bit light headed/high maybe but appetite noticeably less, I am also taking 15mg of Lexapro. I have had a lot of trouble getting off Lexapro due to being very sensitive to SSRIs so am kind of stuck on it due to pretty bad serotonin withdrawal syndrome. My Dr knows all this. Anyway when I went to Pharmacy the pharmacist said that Lexapro and Duromine interact slightly and I looked it up further tonight and Duromine also releases serotonin. Now I'm scared that I won't be able to get off Duromine as well as Lexapro. Has anyone had any problems coming off Duromine when you have a sensitive to changes in Serotonin in the brain. Im not sure whether to take it again tomorrow. Im not doing any of this lightly, I need to lose over 40 kg I'm in the morbidly obese range, and have literally tried everything minus gastic bypass and sleeve surgery. Sigh, I really wanted this to work, any advice/experience ...
     
  2. Kate

    Kate Administrator
    Staff Member

    Joined:
    Nov 21, 2009
    Messages:
    2,090
    Likes Received:
    848
    Hi, Lisa. Well, antidepressants is the last think I would use, if you ask me. Depression or no depression, I think human body and mind is very strong to overcome this state. Meh..once you did use yours... I must say that Duromine doesn't work like that. Yes, it delivers more energy, suppresses appetite and helps with your metabolism, but it's not addictive originally. Depends on you. If you think the pill is the answer, then yes, it will be hard for you to handle the withdrawal. I mean, once you finish the pills, you might start gaining weight again. Depression is a different story comparing to weight loss. When you start the weight loss therapy, you should first of all realize that it's a complex therapy, meaning you should keep a proper diet and exercise. Otherwise the pills don't work. It's not like you take a pill and give it a go, no. You should help your body to move the process. I know it's hard, I've been there for myself. But, if your weight loss is important, then you can handle it.
    Anyway not to bore you here...Personally I didn't have serious withdrawal on Duromine, just learned my body to keep moving without the pills gradually. Made myself a daily schedule of meals, exercises and all the rest activity, so that nothing 'bad' from my past habits could disturb my new lifestyle.
    Think of it and make the right conclusion.
     
Loading...